Alert archive / California / Flash Flood Warnings in 2013
Flash Flood Warning 43, NWS San Diego, CA
NWS San Diego, CA issued this flash flood warning at Aug 29, 2013, 1:29 PM PDT for Riverside County, San Bernardino County, California. It was in force for 5 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 29, 2013, 1:29 PM PDT (20:29 UTC)
- Expired
- Aug 29, 2013, 6:00 PM PDT
- In force
- 5 hr
- Issued by
- NWS San Diego, CA
- Area
- Storm-based polygon
- Flood severity
- None
The radar
The Santa Ana Mts radar (KSOX), 65 km from the middle of the area, began a volume at 20:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 29, 2:30 PM PDT | FLASH FLOOD | 8 Ene Yucaipa, CA | FIRE RESCUE OFFICIALS REPORTED THAT PORTIONS OF VALLEY OF THE FALLS DRIVE WERE CLOSED DUE TO WATER FLOWING OVER THE ROAD FROM CLARKS CREEK AND PROSPECT CREEK. |
| Aug 29, 3:12 PM PDT | FLASH FLOOD | 8 Ene Yucaipa, CA | FIRE RESCUE OFFICIALS REPORTED THAT PROSPECT AND CLARKS CREEK WERE OUT OF THE BANKS. |
| Aug 29, 4:44 PM PDT | FLOOD | 7 Ne Yucaipa, CA | VALLEY OF THE FALLS DRIVE AND CANYON LANE INTERSECTION CLOSED TO ALL VEHICLES DUE TO MUD SLIDE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 61 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 8.5 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2121 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
732
WGUS56 KSGX 292029
FFWSGX
CAC065-071-292330-
/O.NEW.KSGX.FF.W.0043.130829T2029Z-130829T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN DIEGO CA
129 PM PDT THU AUG 29 2013
THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN RIVERSIDE COUNTY IN SOUTHERN CALIFORNIA...
SOUTHWESTERN SAN BERNARDINO COUNTY IN SOUTHERN CALIFORNIA...
THIS INCLUDES THE CITIES OF...YUCAIPA...REDLANDS...
* UNTIL 430 PM PDT
* AT 119 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A STATIONARY THUNDERSTORM OVER THE FOREST FALLS AREA WHICH WILL
LIKELY PRODUCE FLASH FLOODING.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FOREST
FALLS...HIGHWAYS 38 AND 10...YUCAIPA...CALIMESA...MENTIONE AND
REDLANDS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3407 11719 3416 11699 3414 11696 3416 11691
3406 11681 3396 11704
$$
HARRISON4 follow-up statements
618
WGUS76 KSGX 292146
FFSSGX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
246 PM PDT THU AUG 29 2013
CAC065-071-292330-
/O.CON.KSGX.FF.W.0043.000000T0000Z-130829T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RIVERSIDE CA-SAN BERNARDINO CA-
246 PM PDT THU AUG 29 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 PM PDT FOR
SOUTHWESTERN SAN BERNARDINO AND NORTHWESTERN RIVERSIDE COUNTIES...
AT 236 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE HEAVY RAIN OVER THE FOREST FALLS AREA...AND FIRE RESCUE
OFFICIALS REPORTED PORTIONS OF VALLEY FALLS DRIVE BEING CLOSED DUE TO
WATERS FROM CLARKS CREEK AND PROSPECT CREEK FLOWING OVER THE ROAD.
FLASH FLOODING REMAINS LIKELY IN AND DOWNSTREAM OF THE FOREST FALLS
AREA...INCLUDING HIGHWAY 38.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3407 11719 3416 11699 3414 11696 3416 11691
3406 11681 3396 11704
$$
HARRISON136
WGUS76 KSGX 292228
FFSSGX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
328 PM PDT THU AUG 29 2013
CAC065-071-292330-
/O.CON.KSGX.FF.W.0043.000000T0000Z-130829T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RIVERSIDE CA-SAN BERNARDINO CA-
328 PM PDT THU AUG 29 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 PM PDT FOR
SOUTHWESTERN SAN BERNARDINO AND NORTHWESTERN RIVERSIDE COUNTIES...
AT 318 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE HEAVY RAIN OVER THE FOREST FALLS AREA...AND FIRE RESCUE
OFFICIALS REPORTED PORTIONS OF VALLEY FALLS DRIVE BEING CLOSED DUE TO
WATERS FROM CLARKS CREEK AND PROSPECT CREEK FLOWING OVER THE ROAD.
FLASH FLOODING REMAINS LIKELY IN AND DOWNSTREAM OF THE FOREST FALLS
AREA...INCLUDING HIGHWAY 38. YUCAIPA...REDLANDS AND CALIMESA ARE
ALSO VERY VULNERABLE TO FLASH FLOODING FROM THESE HEAVY RAINS AS
LARGE WATER FLOW AND DEBRIS ARE LIKELY TO FLOW DOWN MILL CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3407 11719 3416 11699 3414 11696 3416 11691
3406 11681 3396 11704
$$
HARRISON962
WGUS56 KSGX 292327
FFWSGX
CAC065-071-300100-
/O.EXT.KSGX.FF.W.0043.000000T0000Z-130830T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN DIEGO CA
427 PM PDT THU AUG 29 2013
THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
NORTHWESTERN RIVERSIDE COUNTY IN SOUTHERN CALIFORNIA...
SOUTHWESTERN SAN BERNARDINO COUNTY IN SOUTHERN CALIFORNIA...
THIS INCLUDES THE CITY OF YUCAIPA...
* UNTIL 600 PM PDT
* AT 418 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
RAIN DIMINISHING OVER THE FOREST FALLS AREA. HOWEVER...FIRE RESCUE
OFFICIALS REPORTED PORTIONS OF VALLEY FALLS DRIVE BEING CLOSED DUE TO
WATERS FROM CLARKS CREEK AND PROSPECT CREEK FLOWING OVER THE ROAD.
FLASH FLOODING REMAINS LIKELY IN AND DOWNSTREAM OF THE FOREST FALLS
AREA...INCLUDING HIGHWAY 38. DOPPLER RADAR ESTIMATED A TOTAL OF 3 TO
5 INCHES OF RAINFALL HAVING FALLEN OVER THE AREA. HEAVY FLOWS
AND DEBRIS ARE LIKELY TO CONTINUE THROUGH MILL CREEK AS HEAVY RAINS
CONTINUE TO RUN-OFF FROM THE MOUNTAIN SLOPES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3407 11719 3416 11699 3414 11696 3416 11691
3406 11681 3396 11704
$$
HARRISON891
WGUS76 KSGX 300053
FFSSGX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
553 PM PDT THU AUG 29 2013
CAC065-071-300101-
/O.EXP.KSGX.FF.W.0043.000000T0000Z-130830T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RIVERSIDE CA-SAN BERNARDINO CA-
553 PM PDT THU AUG 29 2013
...THE FLASH FLOOD WARNING WILL EXPIRE AT 600 PM PDT FOR SOUTHWESTERN
SAN BERNARDINO AND NORTHWESTERN RIVERSIDE COUNTIES...
HEAVY RAINS HAVE ENDED OVER THE FOREST FALLS AREA. HOWEVER...RUN-OFF
WILL CONTINUE THROUGH MILL CREEK...AND THE VALLEY OF THE FALLS DRIVE
REMAINS CLOSED. DRIVERS SHOULD USE CAUTION AND AVOID DRIVING
THROUGH FLOODED ROADS.
LAT...LON 3407 11719 3416 11699 3414 11696 3416 11691
3406 11681 3396 11704
$$
HARRISONWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this flash flood warning went out at Aug 29, 1:20 PM PDT, 9 minutes earlier.
Area forecast discussion, Aug 29, 1:20 PM PDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
120 PM PDT THU AUG 29 2013
.SYNOPSIS...
A BROAD SUBTROPICAL HIGH OVER THE CENTRAL PART OF THE COUNTRY WILL
STEER MONSOONAL MOISTURE ACROSS SOUTHERN CALIFORNIA THROUGH THE
WEEKEND BRINGING WARM AND HUMID CONDITIONS. SHOWERS AND ISOLATED
THUNDERSTORMS WILL SPREAD OVER THE AREA TODAY AND MAY LINGER
OVERNIGHT BEFORE REDEVELOPING BACK OVER THE MOUNTAINS AND DESERTS ON
FRIDAY. LOCALLY HEAVY RAIN AND FLASH FLOODING IS POSSIBLE. CLOUDS
WILL BE ABUNDANT THROUGH FRIDAY...THEN GRADUALLY THIN SATURDAY AS
A WEAK TROPICAL WAVE PASSES. SOME DRYING AND REESTABLISHMENT OF A
MARINE LAYER IS LIKELY NEXT WEEK WITH SLIGHTLY BETTER ONSHORE FLOW
BUT HIGH PRESSURE ALOFT WILL KEEP THE WEATHER WARM.
&&
.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...
NUMEROUS SHOWERS AND THUNDERSTORMS WERE IN PROGRESS EARLY THIS
AFTERNOON OVER AREAS OF THE CWA. EASTERLY FLOW ALOFT HAD ALLOWED
SOME TO MOVE WESTWARD OVER THE VALLEYS TOWARD THE COAST. SFC
PRESSURE GRADIENTS WERE NEUTRAL TO THE DESERTS SO THERE WAS LITTLE
SEA BREEZE. SFC WINDS WERE EASTERLY AT 10-20 MPH OVER THE FAR INLAND
PORTIONS OF THE SAN DIEGO COUNTY VALLEYS SUPPORTING SFC CONVERGENCE
IN THE VALLEYS. IT WAS WARM AND QUITE HUMID WITH TEMPS IN THE 80S
AND 90S AND DEWPOINTS WELL INTO THE 60S WEST OF THE MTNS AND IN THE
70S IN THE LOWER DESERTS.
THE VERY HIGH PW OVER THE DESERTS SUPPORT VERY HEAVY RAINFALL RATES
IN THUNDERSTORMS THAT DEVELOP THERE AND OVER THE MOUNTAINS AS OUR
ATMOSPHERE BECOMES MORE TROPICAL. ANOTHER CONCERN WILL BE GUSTY
OUTFLOW WINDS OVER THE DESERTS AND ADJACENT MOUNTAIN SLOPES. THE
ONLY LIMITING FACTOR FOR CONVECTION AT THIS POINT LOOKS TO BE THE
ABUNDANCE OF HIGHER CLOUDS. CONVECTION HAS BEEN ACTIVE ALL MORNING
OVER NORTHERN BAJA...AND WAS SPREADING NW INTO THE LOWER DESERTS AT
1 PM PDT THE CWA. A FLASH FLOOD WATCH IS IN EFFECT THROUGH THIS
EVENING FOR THE DESERTS...MOUNTAINS...AND VALLEYS. PLEASE SEE
LAXFFASGX.
MODELS ARE TRACKING...AND WATER VAPOR IMAGERY CONFIRMS A WEAK
TROPICAL WAVE OVER NW MEXICO THAT WILL MOVE NW AROUND THE PERIPHERY
OF THE MASSIVE SUBTROPICAL HIGH. AS THIS FEATURE APPROACHES TONIGHT
AND MOVES OVER THE REGION ON FRI...CLOUDS WILL INCREASE AND BECOME
MORE PERSISTENT. THERE WILL BE A CHANCE OF SHWRS/TSTMS ACCOMPANYING
THIS FEATURE OVERNIGHT AND ON FRI...BUT INTENSE CONVECTION MAY BE
SUBDUED FRI DUE TO THE LACK OF DAYTIME HEATING AND WEAK SUBSIDENCE
IN THE WAKE OF THE WAVE AXIS. CONTINUED WARM OVER THE WEEKEND WITH
DECREASING CHANCES OF PRECIP INTO LABOR DAY.
THE WELL DEVELOPED SUBTROPICAL HIGH CENTERED OVER THE MIDSECTION OF
THE COUNTRY WILL BE IN CONTROL OF OUR WEATHER THROUGH NEXT WEEK AS
IT MIGRATES SLOWLY WEST...AND THEN BACK TO THE EAST LATER IN THE
WEEK. HEIGHTS/THICKNESS WILL REMAIN ELEVATED...AND VARYING DEGREES
OF MONSOONAL MOISTURE WILL KEEP A CHANCE OF THUNDERSTORMS...MAINLY
IN THE MOUNTAINS AND DESERTS. ALONG THE COAST...SOME REDEVELOPMENT
OF THE MARINE LAYER SHOULD ALLOW AT LEAST AREAS OF MARINE STRATUS TO
BECOME REESTABLISHED OVER COASTAL AREAS...BUT WITH HIGH PRESSURE
ALOFT...LIMITED INLAND PENETRATION.
&&
.AVIATION...
282000Z...THROUGH 30/0100 UTC NUMEROUS SHRA WITH VSBY 4-6SM SCT TSTM
WITH VSBY 2SM +SHRA GR...SCT BASES 2000 FT MSL...BKN BASES 6000 FT
MSL...BKN-OVC LAYERS BETWEEN 10000-30000 FT MSL...ISOLD TOPS TO
FL500...FRZLVL 15000 FT MSL. MOGR MIXED ICG. MTNS OBSCD IN CLDS/WX.
AFTER 30/0100 UTC...SHRA/TSTM ENDING OVER LAND AREAS BUT CONTG OVER
WATER...OTRW SCT CLDS BELOW 10000 FT MSL AND BKN-SCT CLDS BETWEEN
10000 AND 25000 FT MSL.
&&
.MARINE...
THUNDERSTORMS HAVE BEGUN TO PUSH OFFSHORE SOUTH OF THE MOUTH OF THE
TIJUANA RIVER...EXPECTED TO BE OFFSHORE FROM SAN MATEO POINT
SOUTHWARD BY 1800 PDT THIS EVENING. OUTFLOW BOUNDARIES COLLIDING
WITH THE WANING SEA BREEZE MAY REGENERATE THUNDERSTORMS THROUGH
SUNSET...THEN INTERACTION BETWEEN SUBSEQUENT CELLS OUTFLOW
BOUNDARIES COLLIDING WITH THE SYNOPTIC SCALE SOUTHEAST FLOW MAY
CONTINUE THUNDERSTORM DEVELOPMENT THROUGH THE NIGHT. HAVE ISSUED A
MARINE WEATHER STATEMENT WHICH IS VALID THROUGH 11AM FRIDAY MORNING.
&&
.SGX WATCHES/WARNINGS/ADVISORIES...
CA...FLASH FLOOD WATCH UNTIL 10 PM PDT THIS EVENING FOR THE APPLE AND
LUCERNE VALLEYS...COACHELLA VALLEY...RIVERSIDE COUNTY
MOUNTAINS...SAN BERNARDINO COUNTY MOUNTAINS...SAN
BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE...
SAN DIEGO COUNTY DESERTS...SAN DIEGO COUNTY MOUNTAINS...SAN
DIEGO COUNTY VALLEYS.
PUBLIC...JAD
AVIATION...BALFOUR
SEVERE WEATHER...HARRISON/TARDY/JJTHazardous weather outlook, Aug 29, 12:30 PM PDT, 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 1230 PM PDT THU AUG 29 2013 CAZ048-050-055-056-058-060>062-300200- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 1230 PM PDT THU AUG 29 2013 ...FLASH FLOOD WATCH IN EFFECT FROM NOON PDT TODAY THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAIN AND FLASH FLOODING POSSIBLE. A FLASH FLOOD WATCH IS IN EFFECT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SCATTERED SHOWERS AND THUNDERSTORMS FRIDAY. SMALLER CHANCE OF AFTERNOON THUNDERSTORMS SATURDAY AND AGAIN TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN WEATHER ACTIVATION IS REQUESTED FOR THIS AREA. JAD
The office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 29, 12:25 PM PDT | Flash Flood Warning | SGX | San Bernardino | 5 hr |
| Aug 29, 1:02 PM PDT | Flash Flood Warning | SGX | San Diego | 3 hr |
| Aug 29, 1:36 PM PDT | Flash Flood Warning | SGX | San Bernardino | 3 hr |
| Aug 29, 1:38 PM PDT | Flash Flood Warning | SGX | Riverside | 3 hr |
| Aug 29, 2:38 PM PDT | Areal Flood Advisory | SGX | Orange, Riverside, San Bernardino, San Diego | 3 hr |
| Aug 29, 2:51 PM PDT | Severe Thunderstorm Warning | SGX | Riverside, San Bernardino | 24 min |
| Aug 29, 2:56 PM PDT | Flash Flood Warning | SGX | Riverside, San Bernardino | 3 hr |
Nearby
Flash Flood Warnings in California, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.